# SDR ASOA20140909097

- Difficulty date: September 9, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- Aircraft time: 25,816 hours, 15,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82321
- Part serial: 000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX INSPECTION,  THE CABIN AFT OVERHEAD EMERGENCY EXIT SIGN WOULD NOT ILLUMINATE.  MX R & R THE OVERHEAD EMERGENCY EXIT SIGN AND OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN SERVICE.
